DSpace university logo mark
詳細検索
Japanese | English 

NAOSITE : Nagasaki University's Academic Output SITE > 020 経済学部・経済学研究科 > 020 紀要 > 經營と經濟 > 第90巻 第3号 >

安定均衡と2次多項式


ファイル 記述 サイズフォーマット
keizai90_3_329.pdf83.15 kBAdobe PDF本文ファイル

タイトル: 安定均衡と2次多項式
その他のタイトル: Action Commitment Game with Quadratic Profit Functions
著者: 村田, 省三
著者(別表記) : Murata, Shozo
発行日: 2010年12月24日
出版者: 長崎大学経済学会 / Economics Society of Nagasaki University
引用: 經營と經濟, vol.90(3), pp.329-336; 2010
抄録: If all isoprofit curves are convex to the critical point of a real analytic profit function, the profit function must be quadratic. If simultaneous move equilibria is stable, there is no non degenerated mixed equilibria in action commitment game proposed by Hamilton & Slutsky (1990).
記述: 杉原敏夫教授定年退職記念号 / In Honour of Prof. Toshio Sugihara
キーワード: stable equilibria / mixed strategy / action commitment game
URI: http://hdl.handle.net/10069/24916
ISSN: 02869101
資料タイプ: Departmental Bulletin Paper
原稿種類: publisher
出現コレクション:第90巻 第3号

引用URI : http://hdl.handle.net/10069/24916

このリポジトリに保管されている文献はすべて著作権により保護されています。
印刷やダウンロード等データの複製は、調査研究・教育または学習を目的とする場合に限定されます。

 

Valid XHTML 1.0! Copyright © 2006-2015 長崎大学附属図書館 - お問い合わせ Powerd by DSpace